# SDR DJFA20181119001

- Difficulty date: November 19, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N351FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 5,219 hours, 3,545 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO VIBRATION GEN NR 1 FAIL CAS MSG APPEARED SHORTLY AFTER. CREW RAN CHECKLIST. VIBRATION WENT AWAY WITH REDUCED POWER BUT GEN WOULD NOT RESET. AIRCRAFT LANDED WITHOUT INCIDENT. R&R NR 1 GEN, STARTER PAD SEAL MAGNETIC SEAL, ACCESSORY DRIVE GEARSHIFT SEAL, AND INLET FUEL PRESSURE TUBE. OPS AND LEAK CHECK GOOD.
